# SDR UPS07849823

- Difficulty date: April 25, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56493284
- Condition: Misrepaired
- Location: Fs 1746 L26-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L28R AT FS 1746 HAS 2 EA EXISTING REPAIR DOUBLERS UPPER AND LWR OF L28R, NOT IN COMPLIANCE WITH EO DC8-5330-20248 NOR DWG SRO8530032.  REPAIRED FUSELAGE TAIL SECTION SKINS AT STA 1746, L28R - L30R IAW SAA EA 008-5330-01-A0854, UPS EO DC8-5330-26800-A, AND FAA FORM 8100-9.
